Facebook Instagram Twitter RSS Feed Back to top

A lower bound of the number of highly nonlinear function

In: Tatra Mountains Mathematical Publications, vol. 29, no. 3
Ildikó Licskó
Detaily:
Rok, strany: 2004, 69 - 77
O článku:
This study provides an estimation for the lower bound of the number of highly nonlinear n-dimensional functions if n is odd. There is a relationship between highly nonlinear odd dimensional functions and bent functions in (n+1)-dimension, consequently a lower bound for (n+1)-dimensional bent functions is also given.
Ako citovať:
ISO 690:
Licskó, I. 2004. A lower bound of the number of highly nonlinear function. In Tatra Mountains Mathematical Publications, vol. 29, no.3, pp. 69-77. 1210-3195.

APA:
Licskó, I. (2004). A lower bound of the number of highly nonlinear function. Tatra Mountains Mathematical Publications, 29(3), 69-77. 1210-3195.